Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 16, NWS Milwaukee, WI

May 7, 2014Milwaukee County, Ozaukee County, Waukesha County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at May 7, 2014, 10:09 AM CDT for Milwaukee County, Ozaukee County, Waukesha County, Wisconsin. It was in force for 51 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 7, 2014, 10:09 AM CDT (15:09 UTC)
Expired
May 7, 2014, 11:00 AM CDT
In force
51 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

Counties Milwaukee County, WI, Ozaukee County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 51 km from the middle of the area, began a volume at 15:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 7, 10:09 AM CDTHAIL 0.52 E Waukesha, WIHAIL COVERING GROUND WITH SOME 1 TO 1 1/4 INCH HAIL MIXED IN
May 7, 10:10 AM CDTHAIL 0.883 S Milwaukee, WIVCNTY I94 AND HOLT
May 7, 10:10 AM CDTHAIL 1Brookfield, WITIME ESTIMATED
May 7, 10:15 AM CDTHAIL 0.253 W Milwaukee, WIONE INCH HAIL REPORTED VCNTY MILLER PARK
May 7, 10:15 AM CDTHAIL 12 E Waukesha, WIHVY RAIN WITH NICKEL TO QUARTER SIZE HAIL
May 7, 10:21 AM CDTHAIL 0.25Butler, WIPEA SIZE MOSTLY COVERING GROUND
May 7, 10:31 AM CDTHAIL 0.251 Wnw Wauwatosa, WIPEA TO HALF INCH HAIL NEAR 124TH AND CAPITAL DRIVE
May 7, 10:31 AM CDTHAIL 0.55 W Milwaukee, WITIMMERMAN TOWER REPORTED QUARTER TOP HALF INCH HAIL
May 7, 10:47 AM CDTHAIL 0.25Glendale, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 3.2 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2014-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2014-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 211 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
758 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
211 m²/s²
0-3 km storm-relative helicity
216 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

314 
WUUS53 KMKX 071509
SVRMKX
WIC079-089-133-071600-
/O.NEW.KMKX.SV.W.0016.140507T1509Z-140507T1600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1009 AM CDT WED MAY 7 2014

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL OZAUKEE COUNTY IN SOUTHEAST WISCONSIN...
  NORTHERN MILWAUKEE COUNTY IN SOUTHEAST WISCONSIN...
  NORTHEASTERN WAUKESHA COUNTY IN SOUTHEAST WISCONSIN...

* UNTIL 1100 AM CDT

* AT 1009 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
  BROOKFIELD...MOVING NORTHEAST AT 25 MPH.

  HAZARD...HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  MILWAUKEE...WAUKESHA...WEST ALLIS...WAUWATOSA...NEW BERLIN...
  BROOKFIELD...MENOMONEE FALLS...MEQUON...WHITEFISH BAY...PEWAUKEE...
  BROWN DEER...FOX POINT...ELM GROVE...BAYSIDE...WEST MILWAUKEE...
  BUTLER...RIVER HILLS...MILWAUKEE HOAN BRIDGE...SHOREWOOD AND
  GLENDALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4303 8790 4299 8788 4298 8817 4308 8827
      4323 8792 4323 8790 4319 8790 4318 8788
      4312 8790 4310 8787 4307 8787
TIME...MOT...LOC 1509Z 241DEG 20KT 4305 8812 

HAIL...1.25IN
WIND...<50MPH

$$

DAVIS
2 follow-up statements
794 
WWUS53 KMKX 071521
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1021 AM CDT WED MAY 7 2014

WIC079-089-133-071600-
/O.CON.KMKX.SV.W.0016.000000T0000Z-140507T1600Z/
OZAUKEE WI-MILWAUKEE WI-WAUKESHA WI-
1021 AM CDT WED MAY 7 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT
FOR SOUTH CENTRAL OZAUKEE...NORTHERN MILWAUKEE AND NORTHEASTERN
WAUKESHA COUNTIES...

AT 1020 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WAUWATOSA... 
MOVING NORTHEAST AT 20 MPH.  IT APPEARS TO BE WEAKENING. WE HAVE 
GOTTEN HAIL REPORTS VARYING FROM PEA SIZE TO 1 1/4 INCH. 

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
MILWAUKEE...WAUKESHA...WEST ALLIS...WAUWATOSA...NEW BERLIN...
BROOKFIELD...MENOMONEE FALLS...MEQUON...WHITEFISH BAY...PEWAUKEE...
BROWN DEER...FOX POINT...ELM GROVE...BAYSIDE...WEST MILWAUKEE...
BUTLER...RIVER HILLS...MILWAUKEE HOAN BRIDGE...SHOREWOOD AND
GLENDALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4303 8790 4299 8788 4298 8817 4308 8827
      4323 8792 4323 8790 4319 8790 4318 8788
      4312 8790 4310 8787 4307 8787
TIME...MOT...LOC 1520Z 241DEG 19KT 4307 8806 

HAIL...1.00IN
WIND...<50MPH

$$

DAVIS
827 
WWUS53 KMKX 071549
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1049 AM CDT WED MAY 7 2014

WIC079-089-133-071559-
/O.CAN.KMKX.SV.W.0016.000000T0000Z-140507T1600Z/
OZAUKEE WI-MILWAUKEE WI-WAUKESHA WI-
1049 AM CDT WED MAY 7 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL OZAUKEE...
NORTHERN MILWAUKEE AND NORTHEASTERN WAUKESHA COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4303 8790 4299 8788 4298 8817 4308 8827
      4323 8792 4323 8790 4319 8790 4318 8788
      4312 8790 4310 8787 4307 8787
TIME...MOT...LOC 1546Z 241DEG 20KT 4315 8787 

$$

DAVIS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 4:40 AM CDT, 5 hours 29 minutes earlier.

Area forecast discussion, May 7, 4:40 AM CDT, 5 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
440 AM CDT WED MAY 7 2014

.TODAY AND TONIGHT...FORECAST CONFIDENCE MEDIUM.

THUNDERSTORMS COMING TO AN END OVER EAST CENTRAL WI. HOWEVER WILL
KEEP CHANCES OF TSTORMS IN THE FORECAST THROUGH THE MORNING AS 850-
700 MB WARM ADVECTION CONTINUES WITH WEAK CAPPING ALOFT. SKEPTICAL
OF WIDESPREAD STRATUS DEVELOPMENT TODAY AS SUGGESTED BY SOME OF THE
MODEL GUIDANCE. ALTHOUGH LOW LEVEL MOISTURE WILL INCREASE...BELIEVE
MODELS HAVE A HIGH BIAS WITH THE MOISTURE. THERE COULD HOWEVER BE
SOME FOG OVER AND NEAR THE LAKE VIA ADVECTION FOG.

THE WARM FRONT WILL MAKE IT TO THE IL AND WI BORDER WITH 70S STILL
FORECAST SOUTH AND WEST OF MADISON ESPECIALLY WITH LOWER CONFIDENCE
IN STRATUS DEVELOPMENT. ELY WINDS WILL KEEP TEMPS COOLER ELSEWHERE
WITH 50S NEAR THE LAKE. THE WARM FRONT WILL THEN SLOWLY MOVE NWD
THROUGH THE CWA TONIGHT. FAIRLY GOOD CAPPING ALOFT BUT WILL HAVE TO
WATCH FOR MCS DEVELOPMENT OVER SRN MN. OTHERWISE ONLY HAVE LOW POPS
IN THE NRN CWA AS 850 MB WARM ADVECTION INCREASES.

.THURSDAY - CONFIDENCE...MEDIUM
SRN WI EXPECTED TO BE WELL ENTRENCHED IN THE WARM SECTOR WITH
SOUTHERLY LOW LEVEL FLOW WELL ESTABLISHED. SURFACE LOW LIFTS FROM
NEBRASKA TO MINNESOTA. STRONGEST DYNAMICS REMAIN TO OUR WEST...
HOWEVER SSW UPPER FLOW STILL SHOWS SOME VORT ACTION...THOUGH STILL
LOOKING HIGHLY CONVECTIVE IN NATURE AND SUSPECT. WIND FIELDS RAMP
UP AS THE DAY WEARS ON. CWASP VALUES OF 75 TO 85 PCT PRIOR TO 00Z.
IF A TRIGGER CAN BE REALIZED DURING PRIME TIME HEATING/INSTABILITY
WITH IN THE WARM SECTOR WE WOULD BE LOOKING AT ALL FORMS OF SEVERE
WEATHER ON THE TABLE...ESP ACROSS WRN 1/2 OF THE CWA. SEEING SOME
HIGH 0-3KM SHEAR NUMBERS FROM BUFKIT. THE HIGHER VALUES OF CWASP
AND IMPRESSIVE NUMBERS ON THE CIPS ANALOGS CERTAINLY WARRANTS
HEIGHTENED CONCERN IF THIS WARM SECTOR CAP CAN BE BROKEN. THE NAM
SOUNDING ERODES THE CAP WITH CONVECTION AFTER 2 PM WHILE THE GFS
HOLDS THE CAP FIRM. THE NAM MAY BE A BIT TOO MOIST. SWODY2 HAS
HATCHED AREA FROM NW WI SSW INTO NE IA...THIS LOOKS REASONABLE FOR
NOW GIVEN PLACEMENT OF UPPER DYNAMICS AND LOW LEVEL JET AXIS. WILL
HAVE HIGHEST POPS IN THE WESTERN CWA CLOSER TO MOIST AXIS AND 700
MILLIBAR SPEED MAX. IF A DRIER AND MORE CAPPED GFS SOLUTION PLAYS
OUT WILL HAVE TO WAIT UNTIL EVENING FOR THE MAIN DYNAMICS AND
FRONT TO ERODE THE CAP. EXPECTING 925 TEMPS TO SUPPORT SOME SOME
LOW 80S IN THE SRN CWA.

.THURSDAY NIGHT - CONFIDENCE...MEDIUM
HIGHEST POPS THIS PERIOD AS SURFACE/850 FRONTS AND ENCROACHING
DYNAMICS ALL IMPINGE UPON SRN WI TO SUPPORT MORE ORGANIZED CONVECTION.
STILL THINK WE WILL HAVE ENOUGH INSTABILITY ESP IN WRN CWA CLOSER
TO 850 JET AXIS AND BETTER DIVERGENCE ALOFT FROM 200-300 MILLIBAR
JET CORE. SEVERE POTENTIAL LOOKS HIGHEST IN THE WESTERN CWA WHERE
THESE FORCING MECHANISMS INTERACT WITH MORE PRIME LEFTOVER DAYTIME
INSTABILITY. CIPS ANALOGS LOOK PRETTY IMPRESSIVE TO SUGGEST SOME
SVR POTENTIAL WITH CONVECTION LIKELY TAKING A LINEAR CONFIGURATION
WITH WIND BEING THE MORE DOMINANT CONCERN.

.FRIDAY - CONFIDENCE...MEDIUM
FRONT AND INSTABILITY SHIFT EAST WITH LINGERING SHRA. UPPER FLOW
STILL SOUTHWEST SO ADDITIONAL SHORTWAVE ACTIVITY STILL LIKELY.
DRIER AND COOLER AIRMASS WORKS IN...BUT 925 TEMPS STILL SHOW TEMPS
WELL INTO THE 60S.

.SATURDAY - CONFIDENCE...MEDIUM
LOOKS QUIET WITH SURFACE/850 HIGH DOMINATING. 925 TEMPS 10-14C SO
STILL 60S CWA WIDE.

.SUNDAY THROUGH TUESDAY - CONFIDENCE...LOW
MODELS STILL AT ODDS ON HOW NEXT SYSTEM WILL PAN OUT. WHILE THE
GFS HAS 2 DISTINCT LOWS AND A MORE PROGRESSIVE SOLUTION...THE
ECMWF IS MORE CONGEALED WITH AN INVERTED TROUGH LOOK THAT IS MUCH
SLOWER AND PRODUCES A LONGER DURATION PRECIP EVENT FOR SRN WI.
WITH SUCH DIFFERENCES STILL IN PLAY WILL GO WITH THE ALLBLEND POPS
AT THIS TIME.

&&

.AVIATION/12Z TAFS/...REMOVED THE LOWER CIGS FOR TODAY AND TNT AS
THE MODELS APPEAR TO HAVE A HIGH BIAS ON THE LOW LEVEL MOISTURE.
STILL EXPECT SOME FEW-SCT STRATUS WITH PERHAPS SMALL AREAS OF CIGS
FROM LATER THIS AM THROUGH TNT. AS THE WINDS GET LIGHTER TNT AND THE
WARM FRONT MOVES THROUGH...AREAS OF MVFR VSBYS WILL ALSO BE POSSIBLE
ESPECIALLY NEAR LAKE MI AS ADVECTION FOG WILL LIKELY BE PRESENT OVER
THE LAKE. OTHERWISE JUST SMALL CHANCES OF SHOWERS AND TSTORMS FOR
TODAY AND TNT WITH THE WARM FRONTAL PASSAGE.

&&

.MARINE...A SMALL CRAFT ADVISORY IS IN EFFECT FOR TODAY. ELY WINDS
HAVE RECENTLY INCREASED OVER THE NEARSHORE WATERS. THE ELY WINDS AND
WAVES WILL BE PRODUCE MARGINAL SMALL CRAFT ADVISORY CONDITIONS FOR
TODAY WITH LESSER WINDS AND WAVES TONIGHT.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR LMZ643>646.

&&

TODAY/TONIGHT AND AVIATION/MARINE...GEHRING
THURSDAY THROUGH TUESDAY...COLLAR
Hazardous weather outlook, May 7, 5:30 AM CDT, 4 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
530 AM CDT WED MAY 7 2014

WIZ046-047-051-052-056>060-062>072-081030-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
530 AM CDT WED MAY 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE ARE CHANCES OF THUNDERSTORMS AS A WARM FRONT SLOWLY MOVES
NORTH THROUGH THE AREA. SMALL HAIL AND GUSTY WINDS ARE THE MAIN
CONCERNS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR THURSDAY AND
THURSDAY NIGHT. A VERY WARM AND UNSTABLE AIRMASS WILL BE IN PLACE
WITH A COLD FRONT APPROACHING FROM THE WEST. LARGE HAIL AND DAMAGING
WINDS ARE THE PRIMARY CONCERNS.

THUNDERSTORM CHANCES RETURN FOR EARLY NEXT WEEK AS A SLOW MOVING
LOW PRESSURE AREA MOVES THROUGH THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THURSDAY AND THURSDAY NIGHT.

LMZ643>646-081030-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
530 AM CDT WED MAY 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT TODAY FOR BRISK EAST WINDS
AND HIGH WAVES. FOG IS ALSO EXPECTED TO FORM THIS AFTERNOON AND
TONIGHT AS RELATIVELY MILD AND MOIST AIR FLOWS OVER THE COOL
WATERS OF LAKE MICHIGAN. DENSE FOG IS POSSIBLE.

THERE ARE CHANCES OF THUNDERSTORMS AS A WARM FRONT SLOWLY MOVES
NORTH THROUGH THE AREA. SMALL HAIL AND GUSTY WINDS ARE THE MAIN
CONCERNS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

AREAS OF DENSE FOG WILL STILL BE POSSIBLE ON THURSDAY...MAINLY
NORTH OF PORT WASHINGTON AS MILD AND MOIST AIR FLOWS OVER THE COOL
WATERS OF LAKE MICHIGAN.

THERE ARE CHANCES OF THUNDERSTORMS ON THURSDAY WITH THUNDERSTORMS
LIKELY THURSDAY NIGHT WITH THE PASSAGE OF A COLD FRONT.

THUNDERSTORM CHANCES RETURN FOR EARLY NEXT WEEK AS A SLOW MOVING
LOW PRESSURE AREA MOVES THROUGH THE REGION.

MG

WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, May 7, 5:07 AM CDT, 5 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
507 AM CDT WED MAY 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 AM     HAIL             SHEBOYGAN               43.75N 87.72W
05/07/2014  E0.75 INCH       SHEBOYGAN          WI   PUBLIC

&&

PC
Special weather statement, May 7, 9:33 AM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
933 AM CDT WED MAY 7 2014

WIZ056-057-062-071530-
IOWA-SAUK-COLUMBIA-
933 AM CDT WED MAY 7 2014

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT
NORTHERN IOWA...SAUKN AND COLUMBIA COUNTIES...

AT 932 AM CDT...AN AREA OF STRONG THUNDERSTORMS WAS 10 MILES NORTH OF
SPRING GREEN...OR 14 MILES SOUTH OF REEDSBURG...MOVING NORTHEAST AT
30 MPH.

WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL BE NEAR...
  BARABOO AND WEST BARABOO AROUND 1005 AM CDT.
  LAKE DELTON AROUND 1015 AM CDT.
  PORTAGE AROUND 1030 AM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE LA VALLE...HILL
POINT...MERRIMAC...NORTH FREEDOM...INTERSTATE 90/94 INTERCHANGE...
PLAIN...ARENA...LELAND...OKEE AND ARLINGTON.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4364 9031 4364 8960 4335 8933 4329 8948
      4329 8971 4326 8974 4321 8984 4317 8984
      4305 9017 4317 9022 4317 9020 4355 9019
      4356 9031
TIME...MOT...LOC 1432Z 236DEG 27KT 4333 9004

WOOD
Local storm report, May 7, 10:09 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1009 AM CDT WED MAY 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1009 AM     HAIL             2 E WAUKESHA            43.01N 88.20W
05/07/2014  M0.50 INCH       WAUKESHA           WI   TRAINED SPOTTER

            HAIL COVERING GROUND WITH SOME 1 TO 1 1/4 INCH HAIL MIXED
            IN

&&

RSCHAAR

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 2:37 AM CDTSpecial Weather StatementMKXFond du Lac, Green Lake, Marquette, Sheboygan53 min
May 7, 3:28 AM CDTSpecial Weather StatementMKXSheboygan47 min
May 7, 9:33 AM CDTSpecial Weather StatementMKXSauk57 min
May 7, 9:39 AM CDTSevere Thunderstorm WarningMKXSauk51 min
May 7, 10:17 AM CDTSpecial Marine WarningMKX58 min
May 7, 10:34 AM CDTSpecial Weather StatementMKXColumbia, Dodge, Green Lake41 min
May 7, 11:15 AM CDTSpecial Weather StatementMKXDodge, Fond du Lac, Green Lake, Ozaukee, Washington45 min
May 7, 12:08 PM CDTSpecial Weather StatementMKXDodge, Fond du Lac, Green Lake, Ozaukee, Sheboygan, Washington37 min
May 7, 12:45 PM CDTSevere Thunderstorm WarningMKXOzaukee, Sheboygan, Washington30 min
May 7, 12:49 PM CDTSpecial Marine WarningMKX41 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.